RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
 
Barabanov, Andrei Evgen'evich

Statistics Math-Net.Ru
Total publications: 16
Scientific articles: 14

Number of views:
This page:1374
Abstract pages:2550
Full texts:1030
References:150
Doctor of physico-mathematical sciences
E-mail: ,

http://www.mathnet.ru/eng/person41752
List of publications on Google Scholar
http://zbmath.org/authors/?q=ai:barabanov.andrey-e
https://mathscinet.ams.org/mathscinet/MRAuthorID/205486

Publications in Math-Net.Ru
2016
1. A. E. Barabanov, “Linear filtering with adaptive adjustment of the disturbance covariation matrices in the plant and measurement noise”, Avtomat. i Telemekh., 2016, 1,  30–49  mathnet  elib; Autom. Remote Control, 77:1 (2016), 21–36  isi  scopus
2008
2. A. E. Barabanov, “Minimax Control for Nonstationary Linear Operator Systems”, Tr. Mat. Inst. Steklova, 262 (2008),  32–49  mathnet  mathscinet  zmath  elib; Proc. Steklov Inst. Math., 262 (2008), 26–43  isi  elib  scopus
2006
3. A. E. Barabanov, “Invariance and polynomial design of strategies in the linear-quadratic game”, Avtomat. i Telemekh., 2006, 10,  20–46  mathnet  mathscinet  zmath; Autom. Remote Control, 67:10 (2006), 1547–1572  scopus
2005
4. A. E. Barabanov, Yu. R. Gel', “Convergence of the least-squares method with a polynomial regularizer for the infinite-dimensional autoregression equation”, Avtomat. i Telemekh., 2005, 1,  100–117  mathnet  mathscinet  zmath; Autom. Remote Control, 66:1 (2005), 92–107  scopus
1999
5. A. E. Barabanov, “Synthesis of adaptive $H^{\infty}$ -optimal controllers”, Avtomat. i Telemekh., 1999, 3,  55–70  mathnet  mathscinet; Autom. Remote Control, 60:3 (1999), 340–352  isi
6. A. E. Barabanov, “The sliding regime in the solution of a game-theoretic linear-quadratic problem”, Differ. Uravn., 35:11 (1999),  1452–1459  mathnet  mathscinet; Differ. Equ., 35:11 (1999), 1474–1480
1997
7. A. E. Barabanov, “Factorization of Matrix Polynomials Subjected to Degree Constraints”, Avtomat. i Telemekh., 1997, 5,  86–100  mathnet  mathscinet  zmath; Autom. Remote Control, 58:5 (1997), 783–794
8. V. M. Ambrosovskii, A. E. Barabanov, A. M. Gul'chak, A. N. Miroshnikov, “Synthesis of Tracking Systems by the Uniform-Frequency Optimization Method”, Avtomat. i Telemekh., 1997, 4,  3–13  mathnet  mathscinet  zmath; Autom. Remote Control, 58:4 (1997), 519–527
1994
9. A. E. Barabanov, “Letter to the editor: “Optimization with respect to uniform-frequency indices ($H$ theory)””, Avtomat. i Telemekh., 1994, 4,  189  mathnet  mathscinet; Autom. Remote Control, 55:4 (1994), 612–613
1992
10. A. E. Barabanov, Yu. A. Lukomskiĭ, A. N. Miroshnikov, “Adaptive filtering with unknown intensity of perturbations and measurement noise”, Avtomat. i Telemekh., 1992, 11,  93–101  mathnet  mathscinet  zmath; Autom. Remote Control, 53:11 (1992), 1731–1738
11. A. E. Barabanov, A. A. Pervozvanskiĭ, “Optimization with respect to uniform-frequency indices ($H$ theory)”, Avtomat. i Telemekh., 1992, 9,  3–32  mathnet  mathscinet  zmath; Autom. Remote Control, 53:9 (1992), 1301–1327
1991
12. A. E. Barabanov, A. V. Ivanova, “Minimax control of a discrete object under mixed perturbations”, Avtomat. i Telemekh., 1991, 4,  97–108  mathnet  mathscinet  zmath; Autom. Remote Control, 52:4 (1991), 521–530
1990
13. A. E. Barabanov, “Optimal filtering of a stationary process with respect to measured discrepancies”, Teor. Veroyatnost. i Primenen., 35:2 (1990),  337–340  mathnet  mathscinet  zmath; Theory Probab. Appl., 35:2 (1990), 339–341  isi
1983
14. A. E. Barabanov, “On strong convergence of the method of least squares”, Avtomat. i Telemekh., 1983, 10,  119–127  mathnet  mathscinet  zmath; Autom. Remote Control, 44:10 (1983), 1338–1346

1984
15. A. E. Barabanov, O. N. Granichin, “An optimal controller of a linear pjlant subjected to constrained noise”, Avtomat. i Telemekh., 1984, 5,  39–46  mathnet  mathscinet  zmath; Autom. Remote Control, 45:5 (1984), 578–584
1983
16. A. E. Barabanov, “Using the method of least squares in design of adaptive optimal control for a linear dynamic process”, Avtomat. i Telemekh., 1983, 12,  57–65  mathnet  mathscinet  zmath; Autom. Remote Control, 44:12 (1983), 1574–1581

Organisations
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020